American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Omar Antolín-Camarena and Sarah Koch. On a theorem of Kas and Schlessinger. Contemporary Mathematics 575 (2012) 13-22.
Book volume table of contents   
View Article: PDF

[2] R. Callejas-Bedregal, M. J. Saia and J. N. Tomazella. Euler obstruction and polar multiplicities of images of finite morphisms on ICIS. Proc. Amer. Math. Soc. 140 (2012) 855-863. MR 2869070.
Abstract, references, and article information   
View Article: PDF

[3] Adam Coffman. Unfolding CR Singularities. Memoirs of the AMS 205 (2010) MR 2650710.
Book volume table of contents   

[4] David Treumann. A topological approach to induction theorems in Springer theory. Represent. Theory 13 (2009) 8-18. MR 2480385.
Abstract, references, and article information   
View Article: PDF

[5] Tom Braden. On the reducibility of characteristic varieties. Proc. Amer. Math. Soc. 130 (2002) 2037-2043. MR 1896039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tomohiro Okuma. A numerical condition for a deformation of a Gorenstein surface singularity to admit a simultaneous log-canonical model. Proc. Amer. Math. Soc. 129 (2001) 2823-2831. MR 1840084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ragnar-Olaf Buchweitz and John J. Millson. CR-geometry and deformations of isolated singularities. Memoirs of the AMS 125 (1997) MR 1355712.
Book volume table of contents   

[8] Vladimir G. Berkovich. Vanishing cycles for non-archimedean analytic spaces . J. Amer. Math. Soc. 9 (1996) 1187-1209. MR 1376692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James Damon. Higher multiplicities and almost free divisors and complete intersections. Memoirs of the AMS 123 (1996) MR 1346928.
Book volume table of contents   

[10] Bernd Herzog. Local singularities such that all deformations are tangentially flat . Trans. Amer. Math. Soc. 324 (1991) 555-601. MR 986026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia